Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a construction of Bredon


Author: Joseph Roitberg
Journal: Proc. Amer. Math. Soc. 33 (1972), 623-626
MSC: Primary 57D55
DOI: https://doi.org/10.1090/S0002-9939-1972-0295370-4
MathSciNet review: 0295370
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using a homotopy-theoretical description of a geometric pairing due to Bredon, we show how to rederive Bredon's results on the pairing. Furthermore, we are able to, in some sense, complete these results by combining the homotopy-theoretical approach with Sullivan's determination of the 2-primary Postnikov decomposition of the space G/PL.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D55

Retrieve articles in all journals with MSC: 57D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0295370-4
Keywords: Bredon pairing, differential structures on spheres, PL/O, Kervaire-Milnor construction $ {p_l}(\sigma )$, homotopy spheres bounding $ \pi $-manifolds, G/PL
Article copyright: © Copyright 1972 American Mathematical Society